Illinois Journal of Mathematics

Distribution of irregular primes

Hugh L. Montgomery

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 9, Issue 4 (1965), 553-558.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256059295

Digital Object Identifier
doi:10.1215/ijm/1256059295

Mathematical Reviews number (MathSciNet)
MR0181633

Zentralblatt MATH identifier
0131.04501

Subjects
Primary: 10.42

Citation

Montgomery, Hugh L. Distribution of irregular primes. Illinois J. Math. 9 (1965), no. 4, 553--558. doi:10.1215/ijm/1256059295. https://projecteuclid.org/euclid.ijm/1256059295


Export citation